# SDR ASAA2014070208667

- Difficulty date: July 2, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FOREFLAP UPPER SURFACE CHAFED AT PREVIOUS REPAIR.  ACFT GROUNDED.  REPAIRED LT INBD FOREFLAP UPPER SURFACE AT PREVIOUS REPAIR IAW SRM 51-20-10-2R-0, REPAIR 4.
